# SDR I5EA2018022100003

- Difficulty date: February 20, 2018
- Submitted: February 21, 2018
- Operation: Air carrier
- Aircraft: N767AS
- Make and model: Boeing 737490
- Aircraft serial: 27081
- Aircraft time: 76,030 hours, 44,311 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 20131A
- Part serial: 47474
- Condition: Weak
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT AT 14DEF INOPERATIVE.   TROUBLESHOOT IAW WDM 33-51-14, AND FOUND THE BATTERY PACK M1435 WEAK.  REMOVED AND REPLACED THE BATTERY PACK.  OPS TESTED GOOD IAW AMM 33-51-51.
